# SDR FDEA201101050018

- Difficulty date: January 5, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- Engine: Ge CF680
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: ANB70891
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR UPLATCH FITTING FOUND CRACKED.  FITTING REMOVED AND REPLACED AS PER   SRM 51-31-01 REVISION 45.  FITTING FABRICATED AS PER DRAWING ANB7089 REVISION A.  THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
